# SDR ASOA20131210457T

- Difficulty date: December 10, 2013
- Submitted: December 11, 2013
- Operation: Air carrier
- Aircraft: N22909
- Make and model: Emb EMB-145LR
- Aircraft serial: 145459
- Aircraft time: 27,137 hours, 22,099 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521721005
- Condition: Corroded
- Location: Center Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK WAS CORROSION WAS FOUND IN THE CENTER OMEGA BEAM FLOOR SILL AT FRAME 16 AND 17.  MAINTENANCE FABRICATED A REPAIR DOUBLER AND FILLER.  INSTALL IN REF TO EC 5320-01244.  ALL WORK ACCOMPLISHED AND WILL BE RELEASED AT THE END OF THE CHECK.
